The Jones polynomials of freely periodic knots

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

For knots in S3 criteria for free periodicity are obtained in terms of the bracket and the Jones polynomials. The criteria introduced in this paper generalize the result obtained by Murasugi for the Jones polynomials of periodic knots.

Original languageEnglish
Pages (from-to)885-891
Number of pages7
JournalJournal of Knot Theory and its Ramifications
Volume9
Issue number7
DOIs
Publication statusPublished - Nov 2000
Externally publishedYes

Keywords

  • Bracket polynomial
  • Freely periodic
  • Jones polynomial
  • Knots and Links

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'The Jones polynomials of freely periodic knots'. Together they form a unique fingerprint.

Cite this